MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN V-LOC; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number VLOCN0605
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a closure of the defect on a laparoscopic incisional hernia repair, the thread broke into two.The same event occurred twice.Another suture was used to complete the case.There was no patient injury.

Brand Name
V-LOC
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11870362
Report Number1219930-2021-02039
Device Sequence Number3508296
Product Code GAT
UDI-Device Identifier10884521171077
UDI-Public10884521171077
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K103052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberVLOCN0605
Device Catalogue NumberVLOCN0605
Device Lot NumberA8E0053VX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1